# SDR DALA14005743241

- Difficulty date: January 25, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 64,246 hours, 27,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Decoder
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTED EMERGENCY EXIT SIGNS INOPERATIVE.  MAINTENANCE REPLACED DECODER-ENCODER UNIT AND FUNCTIONAL CHECKED NORMAL.
